Dermatologica Sinica

CASE REPORT
Year
: 2019  |  Volume : 37  |  Issue : 4  |  Page : 222--225

Pazopanib as a new culprit in neutrophilic eccrine hidradenitis


Fang-Ying Wang1, Wei-Ti Chen1, Meng-Han Shen1, Wen-Hung Chung2, Chun-Bing Chen3 
1 Department of Dermatology, Drug Hypersensitivity Clinical and Research Center, Chang Gung Memorial Hospital, Taipei, Linkou and Keelung; College of Medicine, Chang Gung University, Taoyuan, Taiwan
2 Department of Dermatology, Drug Hypersensitivity Clinical and Research Center, Chang Gung Memorial Hospital, Taipei, Linkou and Keelung; College of Medicine, Chang Gung University, Taoyuan, Taiwan; Department of Dermatology, Xiamen Chang Gung Hospitals, Xiamen, China; Cancer Vaccine and Immune Cell Therapy Core Laboratory; Immune-Oncology Center of Excellence, Chang Gung Memorial Hospital, Linkou, Taiwan
3 Department of Dermatology, Drug Hypersensitivity Clinical and Research Center, Chang Gung Memorial Hospital, Taipei, Linkou and Keelung; College of Medicine, Chang Gung University, Taoyuan, Taiwan; Department of Dermatology, Xiamen Chang Gung Hospitals, Xiamen, China; Cancer Vaccine and Immune Cell Therapy Core Laboratory; Immune-Oncology Center of Excellence, Chang Gung Memorial Hospital, Linkou; Graduate Institute of Clinical Medical Sciences, College of Medicine, Chang Gung University, Taoyuan, Taiwan

Correspondence Address:
Dr. Chun-Bing Chen
Department of Dermatology, Chang Gung Memorial Hospitals, Taipei, Linkou and Keelung; College of Medicine, Chang Gung University, Taoyuan; Department of Dermatology, Drug Hypersensitivity Clinical and Research Center, Chang Gung Memorial Hospital, Taipei, Linkou and Keelung; Graduate Institute of Clinical Medical Sciences, College of Medicine, Chang Gung University, Taoyuan

Neutrophilic eccrine hidradenitis (NEH) usually manifests as asymptomatic or painful infiltrated erythematous papules or plaques of variable sizes. It is characterized by dense neutrophilic infiltration and necrosis of the eccrine secretory coils in histopathology. The condition is most commonly reported in patients with hematologic malignancy, who have been undergoing chemotherapy. Direct drug toxicity to the eccrine glands has been proposed to be the cause of NEH. Although several drugs have been reported to induce NEH, the tyrosine kinase inhibitors have only rarely been identified as culprits in the literature. Here, we present a case of pazopanib-related NEH in a patient with uterine adenocarcinoma, in which NEH recurred after the reintroduction of pazopanib. To the best of our knowledge, this is the first report of a case of pazopanib-related NEH.


How to cite this article:
Wang FY, Chen WT, Shen MH, Chung WH, Chen CB. Pazopanib as a new culprit in neutrophilic eccrine hidradenitis.Dermatol Sin 2019;37:222-225


How to cite this URL:
Wang FY, Chen WT, Shen MH, Chung WH, Chen CB. Pazopanib as a new culprit in neutrophilic eccrine hidradenitis. Dermatol Sin [serial online] 2019 [cited 2022 Aug 18 ];37:222-225
Available from: https://www.dermsinica.org/article.asp?issn=1027-8117;year=2019;volume=37;issue=4;spage=222;epage=225;aulast=Wang;type=0